# SDR ASOA201001524

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 13,253 hours, 11,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB IS CRACKED OTBD OF RBL 9 AND J-CHANNEL IS CRACKED OTBD OF LBL 9.  REPAIRED FS 280 WEB OTBD OF RBL 9 AND J-CHANNEL OTBD OF LBL 9 IAW REO 601R-53-11-926.
